Thunderstorm Wind, Grant
- When
- September 2, 3:58 PM CST
- Where
- Grant County, 3 mi SE of Mt Hope
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $4,000
- Reported by
- Law Enforcement
- Coordinates
- 42.939, -90.828
Large tree limbs were blown down.
A line of severe thunderstorms along a cold front tracked quickly across parts of southwest Wisconsin during the late afternoon hours of September 2nd. The thunderstorms knocked down several trees around the city of Lancaster (Grant County).
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ARX wrote it up.
A line of severe thunderstorms along a cold front tracked quickly across parts of southwest Wisconsin during the late afternoon hours of September 2nd. The thunderstorms knocked down several trees around the city of Lancaster (Grant County). This, combined with some flooding issues later in the month, led Grant County to be included in a federal disaster declaration (FEMA-1933-DR).
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before the first event at Sep 2, 2:05 PM CST, 1 hour 53 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LA CROSSE WI 305 PM CDT THU SEP 2 2010 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT MAIN FORECAST CONCERNS THIS PACKAGE...SHRA CHANCES TONIGHT/FRI... WINDS FRI...TEMPERATURES THROUGH THE PERIOD. 18Z DATA ANALYSIS HAD LOW PRESSURE CENTERED SOUTHEAST OF LK WINNIPEG WITH A BROAD PRESSURE TROUGH SOUTH INTO WI AND EASTERN IA. SFC OBS PLACED THE COLD FRONT NEAR A KDLH-KMSP-KDSM LINE...MAKING STEADY PROGRESS EAST. WV IMAGERY DEPICTED A RATHER STRONG SHORTWAVE ROUNDING THE BASE OF THE TROUGH OVER EASTERN SD/NORTHERN NEB. BROAD AREA OF SHRA/ISOLATED TSRA SOUTHERN MN/WESTERN IA IN THE FORCING/ LIFT AHEAD OF THE SD/NEB SHORTWAVE. LEADING EDGE OF THIS PRECIP MOVING INTO THE WEST END OF THE FCST AREA AS OF 18Z. MORE SHRA/TSRA OVER EASTERN ND/ NORTHWEST MN WITH DEEP CONVERGENCE/LIFT UNDER THE COLD CORE OF THE UPPER TROUGH. EAST OF THE MN/IA SHRA...MUCH OF WI/EASTERN IA CATCHING A PERIOD OF PARTLY-MOSTLY SUNNY SKIES WITH TEMPS WARMING INTO THE 70S-LOWER 80S. NO BIG ERRORS NOTED WITH 02.12Z MODEL INITIALIZATIONS...THOUGH DIFFERENCES AMONG MODELS AGAIN NOTED ON SHORTWAVE DETAILS IN THE NORTHERN PLAINS TROUGH. SHORT-TERM SOLUTIONS QUITE SIMILAR AS THE STRONG TROUGH MOVES ACROSS THE UPPER MIDWEST TONIGHT/FRI THEN RIDGING ALOFT BUILDS IN BY SUN/SUN NIGHT. DPROG/DT OF 500MB HGTS AT 02.12Z SHOWED MODEL RUNS OF 31.12Z AND 01.12Z VERIFIED WELL ACROSS NOAM WITH BETTER RUN-TO-RUN CONSISTENCY TO ECMWF. THRU 36HRS MODELS CONVERGING TO A TIGHT CONSENSUS FAVORING THE FASTER OF EARLIER SOLUTIONS AS THE TROUGH MOVES ACROSS THE REGION. GFS WITH THE BETTER RUN-TO-RUN CONSISTENCY AT 36HRS. MODEL CONSENSUS REMAINS GOOD THRU 60HRS...TRENDING TOWARD A COMPROMISE OF THE EARLIER RUNS AS THE PATTERN SLOWLY PROGRESSES AND THE NEXT TROUGH MOVES INTO OR/WA. FOR 60-84HRS THE MODEL CONSENSUS TREND IS TOWARD THE FASTER OF THE EARLIER SOLUTIONS AS THE NEXT TROUGH MOVES INTO THE NORTHERN ROCKIES. BETTER RUN-TO-RUN CONSISTENCY TO ECMWF AT 60 AND 84HRS. CHECK OF OBS VS. MODEL DATA AT 18Z SHOWED MODELS GOOD WITH THE LK WINNIPEG SFC LOW...BUT GENERALLY A BIT FAST/TOO FAR EAST WITH THE COLD FRONT ACROSS MN/IA EARLY THIS AFTERNOON. PER WV IMAGERY... MODELS GENERALLY APPEAR A BIT FAST WITH THE SD/NEB SHORTWAVE AS WELL...SLOWER NAM LOOKS A BIT BETTER WITH THE SHORTWAVE. ECMWF APPEARED BEST WITH THE 12Z-18Z PRECIP ACROSS THE REGION. WITH MODELS TRENDING TOWARD A TIGHTER CONSENSUS THROUGH MUCH OF THE PERIOD AND NO PREFERRED DETERMINISTIC MODEL RUN...FAVORED THE MODEL/ENSEMBLE CONSENSUS. SHORT-TERM FCST CONFIDENCE ON THE GOOD SIDE THIS CYCLE. FOR THE SHORT TERM...COLD FRONT AND SHORTWAVE WILL CONTINUE TO PUSH/ ROTATE EAST ACROSS THE AREA THROUGH THE REST OF THE AFTERNOON. DISTANCE-SPEED TOOL APPLIED TO TRAILING EDGE OF MN/IA PRECIP AREA PLACES MOST OF IT EAST OF ALL BUT THE FAR EAST SIDE OF THE FCST AREA BY 00Z. SOUTHEAST ND/WEST CENTRAL MN CONVECTION ROTATES SOUTHEAST WITH THE COLD CORE OF THE TROUGH AND DEEP CYCLONIC CONVERGENCE. INSTABILITY/TSRA WITH THIS WILL DECREASE THROUGH THE EVENING...BUT SCT SHRA EXPECTED TO PASS ACROSS THE NORTH END OF THE FCST AREA WITH THE TROUGH AXIS LATE THIS EVENING AND OVERNIGHT. SHRA CHANCE ACROSS THE NORTH END OF THE FCST AREA THRU TONIGHT LOOKS GOOD...WHILE DRIER AIR BEHIND THE FRONT CONTINUES WRAPS IN FROM THE WEST/NORTHWEST AND ACROSS THE CENTRAL/SOUTH PARTS OF THE FCST AREA. BEHIND THE TROUGH AXIS...925-500MB FLOW BECOMES MORE NORTHERLY OVER THE AREA FRI... WITH SOME 925-700MB MOISTURE WRAPPING SOUTH/SOUTHEAST ACROSS THE CENTRAL/EASTERN PARTS OF THE FCST AREA. THIS MOISTURE COUPLED WITH DEEP CYCLONIC CONVERGENCE AND MODEL SOUNDINGS INDICATING STEEP LAPSE RATES AND SOME WEAK INSTABILITY TO 700MB. LIMITED -SHRA CHANCE IN THE MORNING TO NORTHEAST OF I-94...THEN OVER THE EASTERN 2/3 OF THE FCST AREA FOR THE AFTERNOON AS THE 925-700MB MOISTURE ROTATES BY. PRESSURE GRADIENT WILL BE TIGHT ACROSS THE AREA FRI BEHIND THE LOW...WITH 850MB WINDS IN THE 35-40KT RANGE ON FRI. MODEL SOUNDINGS OVER THE WEST END OF THE FCST AREA INDICATE POTENTIAL MIXING TO 850MB FRI AFTERNOON...IF SKIES REMAIN MOSTLY SUNNY/PARTLY CLOUDY. STRONGER 850MB COLD ADVECTION/SUBSIDENCE MOVES ACROSS THE AREA LATE TONIGHT/FRI MORNING AND IS EAST INTO WI BY THE AFTERNOON. MAY YET NEED A WIND ADVISORY FOR THE WIND PRONE HIGHER TERRAIN/OPEN COUNTRY AREAS OF NORTHEAST IA/SOUTHEAST MN FOR A PORTION OF FRI...BUT WILL DEFER TO MID CREW WITH HOPEFULLY A BETTER HANDLE ON WHERE THE WEST EDGE OF THE CLOUDS WILL BE ON FRI. MAY YET NEED A SMALL SHRA CHANCE EARLY EVENING OVER THE EAST END OF THE FCST AREA...BUT LEFT THIS DRY AS DEEPER 925-700MB APPEARS TO BE EXITING EAST OF THE AREA BY 00Z SAT. QUIETER/COOLER WEATHER FOR SAT THRU SUN NIGHT AS THE TROUGH EXITS EAST AND HGTS RISE AHEAD OF RIDGING INTO THE NORTHERN PLAINS. NORTHWEST FLOW EAST OF THE UPPER RIDGE AXIS AND HIGH PRESSURE IN THE PLAINS ADVECTS A COOL...DRY CANADIAN AIRMASS INTO THE REGION FOR SAT/SUN. SFC RIDGE AXIS MOVES ACROSS THE AREA SAT NIGHT...FOR WHAT SHOULD BE CHILLY NIGHT WITH LOWS IN THE 40S...PERHAPS EVEN SOME UPPER 30S IN USUAL COLD AREAS ALONG/NORTHEAST OF I-94. TEMPS BEGIN TO WARM SUN/SUN NIGHT AS THE RIDGE AXIS SHIFTS EAST...THE NEXT LOW DEEPENS OVER SD/NEB AND SOUTHERLY FLOW SPREADS ACROSS THE AREA. NUMERICAL GUIDANCE TEMPERATURES FOR TONIGHT THRU SUN NIGHT GENERALLY SIMILAR AND LOOK WELL TRENDED. FRI WILL FEEL LIKE FALL WITH THE BRISK NORTHWEST WINDS AND HIGHS IN THE LOW-MID 60S FOR MOST LOCATIONS. .LONG TERM...MONDAY THROUGH THURSDAY 02.00Z GFS/GEM/ECMWF/UKMET ALL IN REASONABLY GOOD AGREEMENT ON MON. MODEL TREND ON MONDAY FAVORS STRONGER/MORE PROGRESSIVE OF EARLIER RUNS AS THE NORTHERN ROCKIES TROUGH/ENERGY MOVES INTO THE NORTHERN PLAINS. THE STRONGER TREND AS THE TROUGH PASSES ACROSS THE REGION CONTINUES ON TUE...WITH ECMWF SHOWING A BIT BETTER RUN-TO-RUN CONSISTENCY THAN THE OTHERS. TREND IS SLOWER/STRONGER WITH THIS TROUGH/ENERGY INTO EASTERN NOAM WED/THU...MORE IN LINE WITH EARLIER ECMWF RUNS. HOWEVER...ECMWF APPEARS FASTER AMONG MODEL/ENSEMBLE CONSENSUS WITH THE NEXT TROUGHING INTO THE WESTERN CONUS TUE-THU. GFS WITH THE BETTER RUN-TO-RUN CONSISTENCY OVER THE WESTERN CONUS TUE-THU. EVEN WITH THE DIFFERENCES ALOFT...MODEL SOLUTIONS MORE SIMILAR THAN NORMAL WITH THE SFC LOW STRENGTHS/POSITIONS IN THE PLAINS MON-THU. HOWEVER...MODELS HAVE DIFFERENT WEATHER OUTCOMES FOR THE AREA DEPENDING ON HOW MUCH OR HOW FAST MOISTURE IS PULLED NORTH AHEAD OF THESE NEXT LOWS/TROUGHS INTO THE CENTRAL/NORTHERN PLAINS. WITH NO MODEL FAVORITE THIS CYCLE AND WEATHER OUTCOME DEPENDENT ON SMALLER SCALE FEATURES/TIMING...FAVORED THE MODEL/ENSEMBLE CONSENSUS THIS CYCLE. LONG-TERM FCST CONFIDENCE AVERAGE THIS CYCLE. WARM FRONT RETURNS NORTH ACROSS THE AREA MON...AHEAD OF THE NEXT RATHER STRONG LOW TO LIFT FROM SD/NEB TO NORTHWEST MN. GFS MORE ROBUST WITH 850MB MOISTURE/MOISTURE TRANSPORT INTO/OVER THIS FRONT. EITHER WAY...WARM FRONT LIFTING NORTH ACROSS THE AREA WITH WARM ADVECTION/ISENTROPIC LIFT AND SOME AMOUNT OF MOISTURE WARRANTS AT LEAST A SMALL SHRA/TSRA CHANCE FOR MON. WITH PRESENT MODEL CONSENSUS TIMING...SFC-MID LEVEL TROUGH AND COLD FRONT TO PUSH ACROSS THE AREA MON NIGHT...INTO WHAT SHOULD BE A MOIST...UNSTABLE AIRMASS AHEAD OF IT. LOWERED SHRA/TSRA CHANCES FOR TUE THRU WED WITH WEAK HIGH PRESSURE/DRIER AIRMASS SLATED TO MOVE INTO THE REGION. HOWEVER...WITH MODEL SHOWING SOME RUN-TO-RUN TIMING/DETAIL DIFFERENCES BY TUE/WED...NOT ENOUGH CONFIDENCE TO GO COMPLETELY DRY AGAINST HPC/MODEL CONSENSUS 30-40 PERCENT RAIN CHANCES THESE PERIODS. NEXT LOW DEEPENS IN THE CENTRAL PLAINS THU...WITH A RESURGENCE OF LOWER LEVEL THERMO-DYNAMICS AND MOISTURE INTO THE AREA. AGAIN TIMING ISSUES BETWEEN THE MODELS WITH ECMWF THE FASTER/MORE ROBUST WITH THIS SYSTEM. 30 PERCENT SHRA/TSRA CHANCE ON THU PER HPC GUIDANCE REASONABLE FOR NOW. FAVORED A BLEND OF GFS MEX/ENSEMBLE MOS AND HPC GUIDANCE FOR HIGHS/LOWS THRU THE PERIOD...THOUGH IF ONE OR MORE OF THE DAYS WOULD END UP MORE OVERCAST/RAINY GRID FCST HIGHS COULD BE 5F TO 10F TOO WARM. && .AVIATION...TONIGHT AND FRIDAY A COLD FRONT WILL MOVE ACROSS THE REGION THIS EVENING BRINGING GUSTY NORTHWEST WINDS AND SOME SHOWERS TO THE AREA. THE COLD FRONT IS EXPECTED TO MOVE EAST OF THE MISSISSIPPI RIVER THIS EVENING... PRODUCING SCATTERED SHOWERS AND THUNDERSTORMS OVER WESTERN WISCONSIN. SOME STRATUS WILL BE FOUND BEHIND THE FRONT WITH CLOUD BASES AROUND 3KFT. IN ADDITION...GUSTY NORTHWEST WINDS OF 15 TO 25 KTS WILL OCCUR BEHIND THE FRONT THIS EVENING....BEFORE SURFACE HEATING DECREASES. THE PRESSURE GRADIENT WILL TIGHTEN ACROSS THE AREA TONIGHT INTO FRIDAY AS TROUGH MOVES INTO EASTERN ONTARIO...AND HIGH PRESSURE BUILDS OVER THE NORTHERN PLAINS. THIS WILL PRODUCE GUSTY WINDS ACROSS THE AREA FRIDAY...PARTICULARLY AFTER DAYBREAK. NORTHWEST WINDS OF 20 TO 30 KTS CAN BE EXPECTED. FORECAST SOUNDINGS SHOWING A STATUS DECK MOVING IN FROM THE NORTHWEST AND IMPACTING THE TAF SITES LATE FRIDAY MORNING INTO FRIDAY AFTERNOON....AND MAY PRODUCE SOME MVFR CIGS. AN EMBEDDED SHORTWAVE ON NORTHWEST FLOW ALOFT WILL PRODUCE SOME SHOWERS ACROSS WESTERN WISCONSIN FRIDAY AFTERNOON. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...NONE. MN...NONE. IA...NONE. && SHORT/LONG TERM...RRS AVIATION..........WETENKAMP
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 313 PM CDT THU SEP 2 2010 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034- 041>044-053>055-061-031100- ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE- FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE- MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON- WABASHA-WINNESHIEK-WINONA- 313 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND WEST CENTRAL AND NORTH CENTRAL WISCONSIN. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL MOVE INTO WESTERN WISCONSIN THIS AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE ALONG AND AHEAD OF THE FRONT. SOME OF THE THUNDERSTORMS MAY BECOME STRONG TO SEVERE FROM CENTRAL WISCONSIN INTO SOUTHWEST WISCONSIN...WHERE GREATER INSTABILITY IS EXPECTED. THE PRIMARY THREATS FROM THESE STORMS WILL BE GUSTY WINDS. SOME LARGE HAIL MAY ALSO OCCUR WITH THE STRONGER STORMS. SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE FOUND ACROSS SOUTHEAST MINNESOTA AND NORTHEAST IOWA. SEVERE WEATHER IS NOT ANTICIPATED WITH THESE STORMS. THE THREAT FOR SEVERE WEATHER WILL SHIFT EAST OF THE AREA EARLY THIS EVENING AS THE COLD FRONT PUSHES INTO EASTERN WISCONSIN. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY STRONG SUSTAINED WINDS ARE EXPECTED ON FRIDAY WITH SOME GUSTS REACHING UP TO 40 MPH. THERE IS A CHANCE FOR THUNDERSTORMS FROM LABOR DAY THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED ACROSS WESTERN WISCONSIN LATE THIS AFTERNOON. .EMERGENCY MANAGEMENT COORDINATION... NO CALL IS SCHEDULED. WETENKAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 213 PM CDT THU SEP 2 2010 IAZ011-029-030-WIZ054-061-022015- ALLAMAKEE-CLAYTON-CRAWFORD-FAYETTE-GRANT- 213 PM CDT THU SEP 2 2010 AT 210 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS FROM MONONA TO MAYNARD...MOVING EAST AT 20 MPH. WIND GUSTS OF 40 TO 50 MPH AND SMALL HAIL MAY ACCOMPANY THESE STRONG THUNDERSTORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE... ARLINGTON...FARMERSBURG...VOLGA...STRAWBERRY POINT...PRAIRIE DU CHIEN AND MCGREGOR. WETENKAMP
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 309 PM CDT THU SEP 2 2010 WIZ054-055-061-022100- CRAWFORD-GRANT-RICHLAND- 309 PM CDT THU SEP 2 2010 ...STRONG THUNDERSTORMS MOVING THROUGH PARTS OF CRAWFORD...GRANT AND RICHLAND COUNTIES... AT 3 PM...A CLUSTER OF THUNDERSTORMS WAS MOVING ALONG AND NEAR THE WISCONSIN RIVER VALLEY BETWEEN PRAIRIE DU CHIEN AND BOSCOBEL WISCONSIN WITH OTHER STORMS DEVELOPING ACROSS PARTS OF GRANT AND CRAWFORD COUNTIES. THESE STORMS WILL PRODUCE VERY HEAVY RAIN ALONG WITH GUSTY WINDS AND DANGEROUS LIGHTNING. STRONGER STORMS HAVE A SMALL POTENTIAL TO PRODUCE A BRIEF TORNADO AS WELL THROUGH 4 PM. MOVE INDOORS UNTIL THESE STORMS PASS. IF A WARNING IS ISSUED FOR YOUR AREA...TAKE COVER AND STAY AWAY FROM WINDOWS. HEAVY RAIN COULD LEAD TO MINOR FLOODING OR A SHORT PERIOD OF STANDING WATER. STAY CLEAR OF DRAINAGE AREAS AND AVOID AREAS OF HIGH WATER IF THEY DEVELOP. SHEA
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 340 PM CDT THU SEP 2 2010 IAZ029-030-WIZ054-022130- CLAYTON-CRAWFORD-FAYETTE- 340 PM CDT THU SEP 2 2010 ...STRONG STORMS ALONG HIGHWAY 3 IN NORTHEAST IOWA... AT 334 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS LOCATED IN AND NORTH OF WATERLOO...MOVING EAST AT 60 MPH. WIND GUSTS OF 40 TO 50 MPH MAY ACCOMPANY THESE STRONG THUNDERSTORMS. THE STRONG THUNDERSTORMS WILL BE NEAR... HIGHWAY 93 AND COUNTY W 14...HIGHWAY 93 AND COUNTY V 68... OELWEIN...FAIRBANK AROUND 350 PM... FAYETTE...VOLGA RIVER STATE PARK...ALBANY...AROUND 400 PM... AND HIGHLAND AROUND 410 PM... PREPARE NOW FOR POSSIBLE SEVERE WEATHER SHOULD THESE STORMS INTENSIFY. THE MAIN THREAT WOULD BE WIND GUSTS OVER 55 MPH IF THEY STRENGTHEN. MOVE INDOORS AND IF A WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY. BAUMGARDT
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
352 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND GST LA CROSSE 43.83N 91.23W
09/02/2010 M36 MPH LA CROSSE WI ASOS
&&
DANBSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LA CROSSE WI 422 PM CDT THU SEP 2 2010 IAZ029-030-WIZ061-022215- CLAYTON-FAYETTE-GRANT- 422 PM CDT THU SEP 2 2010 ...STRONG STORMS MOVING EAST TOWARD EXTREME SOUTHWEST WISCONSIN... AT 415 PM...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS NEAR STRAWBERRY POINT...MOVING EAST AT 50 MPH. WIND GUSTS OF 30 TO 40 MPH MAY ACCOMPANY THESE STRONG THUNDERSTORMS AS THEY MOVE EAST. THE STRONG THUNDERSTORMS WILL BE NEAR... GARNAVILLO AROUND 430 PM... GUTTENBERG AROUND 440 PM... BLOOMINGTON...CASSVILLE AROUND 450 PM... LANCASTER...DICKEYVILLE AROUND 510 PM... AND PLATTEVILLE AROUND 520 PM... BRIEF HEAVY RAIN SHOULD BE EXPECTED WHICH WILL REDUCE VISIBILITIES. BAUMGARDT
The La Crosse radar (KARX), 103 km away, was scanning. The volume nearest the first event began at 21:56 UTC.
2 thunderstorm wind. Local standard time, as filed.
Large tree limbs were blown down.
Numerous trees were blown down around the city of Lancaster and one of the trees fell onto a house.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wisconsin in 2010Every state in 2010This day in weather historyWarnings in Wisconsin, September 2010
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 262841, 255049.